# SDR ASMF201212015

- Difficulty date: December 30, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 29,976 hours, 15,142 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 7341MT987N
- Condition: Leaking
- Location: Strut
- Part time: 29,976 hours, 15,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING, A STRONG NOISE IN CREW CABIN, WAS LISTENING WHEN LOWERED THE LANDING GEAR.   MX REPLACED THE ACTIVE SEALS AND PERFORMED SERVICE, A NLG SHOCK STRUT IAW MM 12-15-41 AND MM 32-21-11, TESTED CORRECT.
